MAUDE Adverse Event Report: VYAIRE MEDICAL, INC. AIRLIFE; NEBULIZER (DIRECT PATIENT INTERFACE)

VYAIRE MEDICAL, INC. AIRLIFE; NEBULIZER (DIRECT PATIENT INTERFACE)
Model Number FN2444
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/06/2024
Type of Reportable Event Malfunction
Event or Problem Description
Tubing in package is covered in a "sticky" substance.There was an unknown chemical on tubing that could cause unknown reactions with medication, causing unknown complications.Procedure was completed with a different nebulizer tubing.

Brand Name
AIRLIFE
Common Device Name
NEBULIZER (DIRECT PATIENT INTERFACE)
Manufacturer (Section D)
VYAIRE MEDICAL, INC.
510 technology dr
irvine CA 92618
MDR Report Key20368420
Report Number20368420
Device Sequence Number3890330
Product Code CAF
UDI-Device Identifier10190752117648
UDI-Public(01)10190752117648(17)240905(10)0004111569
Combination Product (Y/N)N
Initial Reporter StateMT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type User Facility
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 05/07/2024
Report Date (Section F) 05/07/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model NumberFN2444
Device Catalogue NumberFN2444
Device Lot Number0004111569
Was Device Available for Evaluation? Yes
Was the Report Sent to FDA? Yes
Event Location Ambulatory Surgical Facility
Date Report to Manufacturer10/04/2024
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date10/04/2024
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown
Date Report Sent to FDA05/07/2024